# SDR REXA2017082100929

- Difficulty date: August 21, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 23,990 hours, 15,633 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Oscillates
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER UNCOMMANDED OCCILATIONS IN FLIGHT AT 26000 FT, QLH COMPLETED. OCCILATIONS STOPPED WHEN YAW DAMPERS WERE DISENGAGED.  COULD NOT DUPLICATE, PERFORMED OPS TEST OF NR 1 YAW DAMPER IAW AMM 22-22-04 TESTED GOOD.
